SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION


DÜZGÜN F. G. , SOLTANOV K. N.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.4, no.3, pp.271-281, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2014
  • Title of Journal : JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Page Numbers: pp.271-281

Abstract

In this paper, some mixed problem with third type boundary value for a semilinear parabolic equation is investigated. Here the solvability theorems for considered problem and the uniqueness theorem for a model case of the problem are showed.